Publication
Title
Segre product of Artin-Schelter regular algebras of dimension 2 and embeddings in quantum P3's
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0021-8693
Volume/pages
180(1996), p. 483-512
ISI
A1996TY71300010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.08.2017
To cite this reference